X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (25) 25
geometry (10) 10
mathematics - differential geometry (10) 10
mathematics, applied (9) 9
differential geometry (7) 7
mathematical analysis (6) 6
cr manifold (5) 5
maps (5) 5
physics, multidisciplinary (5) 5
tanaka-webster connection (5) 5
mathematics, general (4) 4
pseudoconvex domains (4) 4
riemann manifold (4) 4
analysis (3) 3
astronomy & astrophysics (3) 3
boundary (3) 3
bundling (3) 3
complex variables (3) 3
cr manifolds (3) 3
curvature (3) 3
fefferman metric (3) 3
fefferman's metric (3) 3
fefferman’s metric (3) 3
female (3) 3
humans (3) 3
levi form (3) 3
manifolds (3) 3
operators (3) 3
physics, mathematical (3) 3
physics, particles & fields (3) 3
quantum gravity (3) 3
research (3) 3
subelliptic harmonic map (3) 3
sublaplacian (3) 3
tangents (3) 3
vector fields (3) 3
vectors (3) 3
53c56 (2) 2
aged (2) 2
algebra (2) 2
cancer (2) 2
carnot groups (2) 2
complex (2) 2
computational theory and mathematics (2) 2
cr submanifold (2) 2
critical points (2) 2
dirichlet problem (2) 2
drug therapy (2) 2
equations (2) 2
fields (2) 2
foliation (2) 2
gravity (2) 2
hypersurfaces (2) 2
lung cancer (2) 2
mappings (2) 2
mathematical and computational physics (2) 2
mathematical functions (2) 2
mathematical inequalities (2) 2
mathematical manifolds (2) 2
mathematical theorems (2) 2
mathematics - complex variables (2) 2
mechanics (2) 2
middle aged (2) 2
obstetrics & gynecology (2) 2
oncology (2) 2
quantum science & technology (2) 2
respiratory system (2) 2
riemann equations (2) 2
riemannian-manifolds (2) 2
scalars (2) 2
subelliptic harmonic maps (2) 2
symplectic geometry (2) 2
tanaka–webster connection (2) 2
theory (2) 2
time (2) 2
webster metric (2) 2
1st year (1) 1
32a40 (1) 1
32c16 (1) 1
32c17 (1) 1
32h02 (1) 1
32h10 (1) 1
32h35 (1) 1
32v05 (1) 1
32w99 (1) 1
35h20 (1) 1
35r03 (1) 1
53c07 (1) 1
53c15 (1) 1
53c40 (1) 1
53c43 (1) 1
58e30 (1) 1
acquired-resistance (1) 1
adapted connection (1) 1
adjoints (1) 1
administration, oral (1) 1
adult (1) 1
almost-product structure (1) 1
alpha-differentiability (1) 1
analysis of pdes (1) 1
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


2007, Mathematical surveys and monographs, ISBN 9780821843048, Volume no. 140., x, 256
Book
Journal Article
Annali di Matematica Pura ed Applicata (1923 -), ISSN 0373-3114, 10/2015, Volume 194, Issue 5, pp. 1469 - 1498
We determine all proper holomorphic maps of balls $${\mathbb {B}}_2 \rightarrow {\mathbb {B}}_3$$ B 2 → B 3 admitting a $$C^3$$ C 3 extension up to the... 
Proper holomorphic map | 35H20 | 53C43 | CR degree | Mathematics, general | Mathematics | 32V05 | Subelliptic harmonic map | 32H02 | 32H35 | MATHEMATICS | MATHEMATICS, APPLIED | CR MANIFOLDS | SPHERES | MAPPINGS | RIEMANNIAN-MANIFOLDS
Journal Article
Complex Analysis and Operator Theory, ISSN 1661-8254, 12/2017, Volume 11, Issue 8, pp. 1685 - 1713
Journal Article
Balkan Journal of Geometry and its Applications, ISSN 1224-2780, 2017, Volume 22, Issue 1, pp. 1 - 17
Journal Article
Physica Scripta, ISSN 0031-8949, 2014, Volume 89, Issue 6, pp. 65203 - 13
We give a new proof that electromagnetic waves predict geometry, based on studying the propagation of singularities in first-order derivatives of generalized... 
characteristic hypersurface | Maxwell's equations | generalized solution | MEDIA | PHYSICS, MULTIDISCIPLINARY | Geometry | Wave propagation | Singularities | Electromagnetic waves | Byproducts | Initial value problems | Derivatives
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2007, Volume 67, Issue 6, pp. 1831 - 1846
We show that any harmonic (with respect to the Bergman metric) vector field tangent to the Levi distribution of the foliation by level sets of the defining... 
Harmonic vector field | Dirichlet problem | Bergman metric | MATHEMATICS | MATHEMATICS, APPLIED | ENERGY | harmonic vector field
Journal Article
Journal of Geometry and Physics, ISSN 0393-0440, 10/2017, Volume 120, pp. 142 - 168
Let W be a smoothly bounded worm domain in C2 and let A=Null(Lθ) be the set of Levi-flat points on the boundary ∂W of W. We study the relationship between... 
Fefferman’s metric | Schmidt metric | Worm domain | Bundle boundary | Levi form | Curvature singularity | Fefferman's metric | EXISTENCE | PSEUDOCONVEX DOMAINS | INVARIANTS | PHYSICS, MATHEMATICAL | MATHEMATICS | REGULARITY | BOUNDARY | GEOMETRY
Journal Article
Classical and Quantum Gravity, ISSN 0264-9381, 10/2014, Volume 31, Issue 20, pp. 205012 - 28
For every (p + q)-dimensional foliated Lorentzian manifold (m, g, F), where F is a codimension q space-like foliation, we build its Q-completion (m) over bar... 
b-completion | Schwarzschild metric | adapted connection | Q-boundary | b-boundary | bundle-like metric | foliation | PHYSICS, MULTIDISCIPLINARY | ASTRONOMY & ASTROPHYSICS | PHYSICS, PARTICLES & FIELDS | Killing | Bundling | Tangents | Construction | Fields (mathematics) | Boundaries | Manifolds (mathematics) | Quantum gravity
Journal Article
Classical and Quantum Gravity, ISSN 0264-9381, 04/2013, Volume 30, Issue 8, pp. 85015 - 26
For every globally hyperbolic spacetime M, we derive new mixed gravitational field equations embodying the smooth Geroch infinitesimal splitting T (M) = D... 
CAUCHY HYPERSURFACES | QUANTUM SCIENCE & TECHNOLOGY | GENERAL-RELATIVITY | PHYSICS, MULTIDISCIPLINARY | ASTRONOMY & ASTROPHYSICS | GAUGE-FIELDS | TIME | PHYSICS, PARTICLES & FIELDS | Splitting | Mathematical analysis | Exact solutions | Gravitational fields | Scalars | Equations of motion | Curvature | Quantum gravity | Differential Geometry | Mathematics
Journal Article
Journal of Geometry and Physics, ISSN 0393-0440, 02/2017, Volume 112, pp. 95 - 105
We study the pseudo-Einstein equation R11¯=0 on the Heisenberg group H1=C×R. We consider first order perturbations θϵ=θ0+ϵθ and linearize the pseudo-Einstein... 
MATHEMATICS, APPLIED | SYSTEMS | MAPS | PHYSICS, MATHEMATICAL
Journal Article
Annali della Scuola normale superiore di Pisa - Classe di scienze, ISSN 0391-173X, 2016, Volume 15, pp. 269 - 307
We study Bergman-harmonic maps between balls Phi : B-n -> B-N extending of class either C-2 or m(1) to the boundary of B-n. For every holomorphic... 
LAPLACIAN | MATHEMATICS | PSEUDOCONVEX DOMAINS | CR MANIFOLDS | CARNOT GROUPS | DIRICHLET PROBLEM | MAPPINGS | BOUNDARY | PROPER HOLOMORPHIC MAPS | RIEMANNIAN-MANIFOLDS
Journal Article
Foundations of Physics, ISSN 0015-9018, 3/2012, Volume 42, Issue 3, pp. 436 - 453
Journal Article
Tsukuba Journal of Mathematics, ISSN 0387-4982, 6/2007, Volume 31, Issue 1, pp. 77 - 97
For any compact strictly pseudoconvex CR manifold M endowed with a contact form θ we obtain the Bochner type formula ½Δb(|∇Hf|²) = |πH∇²f|² + (∇Hf)(Δbf) +... 
Geometry | Riemann manifold | Tensors | Mathematical theorems | Differential geometry | Geodesy | Eigenvalues | Eigenfunctions | Laplacians | Curvature
Journal Article
Classical and Quantum Gravity, ISSN 0264-9381, 05/2012, Volume 29, Issue 9, pp. 95007 - 27
We study the interrelation among pseudo-Hermitian and Lorentzian geometry as prompted by the existence of the Fefferman metric. Specifically for any... 
GEOMETRIES | QUANTUM SCIENCE & TECHNOLOGY | PHYSICS, MULTIDISCIPLINARY | EINSTEIN | ASTRONOMY & ASTROPHYSICS | VECTOR-FIELDS | BOUNDARY | TIME | CHAINS | PHYSICS, PARTICLES & FIELDS | Manifolds | Bundling | Integrals | Mathematical analysis | Scalars | Construction specifications | Vectors (mathematics) | Quantum gravity | Differential Geometry | Mathematics
Journal Article
Complex Variables and Elliptic Equations, ISSN 1747-6933, 09/2012, Volume 57, Issue 9, pp. 971 - 981
We study a ramification of Lewy's unsolvability phenomenon within the Teodorescu space (the domain of the minimal closed extension of the Lewy operator) with a... 
Heisenberg group | Teodorescu space | reflection principle | 32A40 | Lewy equation | 35R03 | 32W99 | MATHEMATICS | COMPLEX-VARIABLES | DIFFERENTIAL EQUATION | Operators | Complex variables | Mathematical analysis | Images
Journal Article
Differential Geometry and its Application, ISSN 0926-2245, 12/2007, Volume 25, Issue 6, pp. 612 - 631
We show that the pseudohermitian sectional curvature H (σ) of a contact form θ on a strictly pseudoconvex CR manifold M measures the difference between the... 
CR manifold | Jacobi field | Tanaka-Webster connection | Pseudohermitian sectional curvature | MATHEMATICS | MATHEMATICS, APPLIED | pseudohermitian sectional curvature
Journal Article
Le Matematiche, ISSN 0373-3505, 11/2006, Volume 61, Issue 2, pp. 301 - 316
We obtain a conceptually new differential geometric proof of P. F. Klembeck's result (cf. [9]) that the holomorphic sectional curvature k g (z ) of the Bergman... 
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.